Access Restriction

Author Braverman, Mark
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©2010
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Subject Keyword Circuit complexity ♦ Lower bounds ♦ Polynomial approximations ♦ Pseudorandomness
Abstract We prove that poly-sized $AC^{0}$ circuits cannot distinguish a polylogarithmically independent distribution from the uniform one. This settles the 1990 conjecture by Linial and Nisan [1990]. The only prior progress on the problem was by Bazzi [2007], who showed that $O(log^{2}$ $\textit{n})-independent$ distributions fool poly-size DNF formulas. [Razborov 2008] has later given a much simpler proof for Bazzi's theorem.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2008-06-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 57
Issue Number 5
Page Count 10
Starting Page 1
Ending Page 10

Open content in new tab

   Open content in new tab
Source: ACM Digital Library